# SDR TWRA97106

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611FF
- Make and model: Boeing 747282B
- Aircraft serial: 20502
- System (JASC): 2560 · Emergency Equipment
- Part: Survival Kit
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - PRIOR TO PUSH BACK, R1 DOOR WOULD NOT ARM.  FOUND SURVIVAL KIT PREVENTING SLIDERS FROM ENGAGING IN AUTO.  REPOSITIONED KIT AND CHKS OK IN AUTO/MANUAL.  (X)
